Journal of Advances in Mathematics and Computer Science (ISSN: 2456-9968) aims to publish original research articles, review articles and short communications, in all areas of mathematics and computer science. Subject matters cover pure and applied mathematics, mathematical foundations, statistics and game theory, use of mathematics in natural science, engineering, medicine, and the social sciences, theoretical computer science, algorithms and data structures, computer elements and system architecture, programming languages and compilers, concurrent, parallel and distributed systems, telecommunication and networking, software engineering, computer graphics, scientific computing, database management, computational science, artificial Intelligence, human-computer interactions, etc. This is a quality controlled, OPEN peer reviewed, open access INTERNATIONAL journal.

2020 - Volume 35 [Issue 5]

A Comparative Study of Solving Methods of Transportation Problem in Linear Programming Problem

Farzana Sultana Rafi, Safiqul Islam

Page: 45-67
Abstract View: 20 times | Full Article - PDF: 22 times | Review History: 0 times |

On A Class of Idealized Near-Rings Admitting Frobenius Derivations

Ojiema M. Onyango, Onyango B. Achieng, Abuga J. Motanya

Page: 1-9
Abstract View: 26 times | Full Article - PDF: 34 times | Review History: 0 times |

Mean Square Asymptotic Boundedness of Stochastic Complex Networks via Impulsive Control

Xiaoyi Zhu, Danhua He

Page: 10-21
Abstract View: 35 times | Full Article - PDF: 25 times | Review History: 0 times |

Improved Model for Facial Expression Classification for Fear and Sadness Using Local Binary Pattern Histogram

Adebola K. Ojo, Temitope Ololade Idowu

Page: 22-33
Abstract View: 8 times | Full Article - PDF: 6 times | Review History: 0 times |

Combined PCA-Daugman Method : An Effcient Technique for Face and Iris Recognition

Md. Mahbubul Alam, Md. Ashikur Rahman Khan, Zayed Us Salehin, Main Uddin, Sultana Jahan Soheli, Tanvir Zaman Khan

Page: 34-44
Abstract View: 18 times | Full Article - PDF: 5 times | Review History: 0 times |

Experimental and Mathematical Model for the Antimalarial Activity of Methanolic Root Extract of Azadirachta indica (Dongoyaro) in Mice Infected with Plasmodium berghei NK65

Adeniyi Michael Olaniyi, Momoh Johnson Oshiobugie, Aderele Oluwaseun Raphael

Page: 68-82
Abstract View: 14 times | Full Article - PDF: 13 times | Review History: 0 times |

A Modified Ant Colony Optimization Algorithm for Solving a Transportation Problem

E. M. U. S. B. Ekanayake, S. P. C. Perera, W. B. Daundasekara, Z. A. M. S. Juman

Page: 83-101
Abstract View: 0 times | Full Article - PDF: 0 times | Review History: 0 times |

Simulation Study of H1N1 Transmission through Immigrants and Vaccination

Nita H. Shah, Nehal Shukla, Foram Thakkar, Moksha Satia

Page: 102-120
Abstract View: 0 times | Full Article - PDF: 0 times | Review History: 0 times |

View All Issues